Academic
Publications
Limiting Properties of the Mean Residual Lifetime Function

Limiting Properties of the Mean Residual Lifetime Function,10.1214/aoms/1177692731,The Annals of Mathematical Statistics,Isaac Meilijson

Limiting Properties of the Mean Residual Lifetime Function   (Citations: 13)
BibTex | RIS | RefWorks Download
Journal: The Annals of Mathematical Statistics , vol. 43, no. 1972, pp. 354-357, 1972
Cumulative Annual
View Publication
The following links allow you to view full publications. These links are maintained by other sources not affiliated with Microsoft Academic Search.
Sort by: